# SDR V0XR201310050260

- Difficulty date: October 2, 2013
- Submitted: October 5, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 21,315 hours, 14,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL, AFT OF BS 280 CORRODED.  REMOVED SILL AND REPLACED WITH A SERVICEABLE SILL IAW SRM 51-42-06, 51-42-21, 51-42-13, 51-23-00, 51-40-11.
